# SDR COMA9960549

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 718.00 HAD A TEMPORARY REPAIR PER WVAC EO 601R-53-0056B ON THE FRAME PREVIOUSLY INSTALLED.  PERFORMED A PERMANENT MAJOR REPAIR TO CRACKED FRAME FLANGE AT FS 718.00 STR 11 LHS IAW WVAC EO 601-53-0347.
